# SDR SWIA201743340

- Difficulty date: May 6, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 36,887 hours, 31,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE SKIN AT L/E OUTBOARD SECTION IS CHAFED.  REPLACED THE FLAP VANE SKIN IAW SRM.
